# SDR 03FDEA00281

- Difficulty date: February 20, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310
- Aircraft serial: 297
- Aircraft time: 37,641 hours, 16,773 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: A52810150000J2
- Part serial: G1290
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG DOOR, SKIN  HAS CORROSION.  REMOVED WITHIN LIMITS CORROSION IAW/SRM 51-74-10 ON OUTER SKIN INNER SURFACE.  DOOR SKIN OUT OF LIMITS REPAIRED ON E.A.6-5281-6871.RESTORED DOOR IAW/SRM 51-40-  21 PREPPED AND PAINTED IAW/SRM 51-21-50.
